Codral Cold & Flu + Dry Cough Capsules 48 Pack


Price:
Sale price$21.99

Codral Cold & Flu + Dry Cough provides temporary relief from headaches, fever, body aches & pains, blocked or runny noses, sore throat and dry coughs.

Made in Australia.

Always read the label and follow the directions for use.

SKU: 9300607180640
Description:

Codral Cold & Flu + Dry Cough provides temporary relief from headaches, fever, body aches & pains, blocked or runny noses, sore throat and dry coughs.

Made in Australia.

Always read the label and follow the directions for use.

Size: 48 Capsules
Brand: Codral
Category:
  • All Products,
  • Aussie Products,
  • COLD FLU & IMMUNITY,
  • Medicinals
Directions: For Adult and Children 12 years and over: 2 capsules every 4-6 hours as necessary. Do not exceed 8 capsules in 24 hours.
Ingredients: Paracetamol 500mg Phenylephrine Hydrochloride 5mg Dextromethorphan Hydrobromide Monohydrate 10mg
Product Warnings: Do not use
? for children under 12 years
? if you are hypersensitive to any of the ingredients
? if you have taken paracetamol
? if you are taking antidepressants
? if carton seal is broken or missing or if blister foil is broken.

Ask your doctor before use if you
  • have any medical condition or are taking any other medicines or are a chronic alcohol abuser
  • have high blood pressure
  • have heart problems
  • are pregnant or breastfeeding
  • have a chronic cough or excessive secretions.

    Unless advised by a doctor
  • do not take this medicine for longer than a few days at a time if you are an adult
  • do not give this medicine to children and adolescents for longer than 48 hours at a time.

    Caution
  • Keep out of reach of children
  • If symptoms persist, worsen, or new symptoms appear, stop use and see your doctor
  • Discontinue use and see a doctor at the first sign of a skin reaction or any other sign of hypersensitivity
  • Phenylephrine may cause sleeplessness in some people.
  • Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.
Print Mandatory Statement: Always read the label and follow the directions for use.

You may also like